MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB COMPRESSOR MINI 115V 60HZ; COMPRESSOR, AIR, PORTABLE

MAQUET CRITICAL CARE AB COMPRESSOR MINI 115V 60HZ; COMPRESSOR, AIR, PORTABLE
Model Number 6481779
Medical Device Problem Codes Moisture or Humidity Problem (2986); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the compressor's drainage valve was found defective.There was no patient harm.Manufacturer's ref.#: (b)(4).
 
Additional Manufacturer Narrative
On-site investigation was performed by our field service engineer.The claimed issue was reproduced during troubleshooting.According to received information in service report, replacement of the drainage valve solved the issue.The ventilator passed all functional and safety tests and was cleared for clinical use.The drainage valve is powered with 12 v and electrically controlled by the pc board.The purpose of the drainage valve is to remove water collected in the water separator at regular intervals.The valve is closed in non-activated condition.During operation, the valve will be activated (open) for approx.0.5 seconds twice every minute by the timing circuit on the pc board.When the valve opens, the water collected in the water separator will be transported to the drainage bottle.The faulty drainage valve may lead to moisture air entering the air gas module in the connected ventilator.Water in the air gas module may damage the air gas module.The claimed part has not been available for the further analyze of the issue.The cause of the issue was related to drainage valve.
 
Event or Problem Description
Manufacturer's ref.#: (b)(4).

Brand Name
COMPRESSOR MINI 115V 60HZ
Common Device Name
COMPRESSOR, AIR, PORTABLE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key22370059
Report Number8010042-2025-0001000
Device Sequence Number4437543
Product Code BTI
UDI-Device Identifier07325710001653
UDI-Public(01)07325710001653(11)181108
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6481779
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown